# SDR CALA2014042900518

- Difficulty date: April 29, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 49,670 hours, 16,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM ANGLE AT BS 270 LBL 10 TO RBL 10 HAS AREAS OF MISSING PRIMER & VERY LIGHT CORROSION.   REPAIRED IAW ECRA 5312-01 566.
